# SDR SWAA2017042513287

- Difficulty date: April 6, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 36,475 hours, 17,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5925
- Condition: Corroded
- Location: Bs 705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF CREASE BEAM WEB CORRODED AT BS 705.  R & R CREASE BEAM WEB IAW SRM AND DWG.
